# SDR UALA2012032301868

- Difficulty date: March 21, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 66,587 hours, 9,429 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR 2R.  NO SMOKE.  ITEM ROLLED FORWARD.  FOUND PLASTIC BUGS BURNT IN WARMING OVEN W31 CAUSED BURNING ODOR IN THE DOOR 2 AREA.  REMOVED BUGS FROM OVEN.  NEED TO CLEAN DEBRIS IN THE OVEN OR REPLACE ITSELF.  CONSULTED WITH TOMC AND DE-ACTIVATED W31 OVEN PER MEL PROC.  CREW ALSO CONFIRMED THE SITUATION AND READY TO FLIGHT:  CLEANED W31 WARMER OVEN AND INSTALLED OVEN RACK ASSY.,  OP'S CK W31 NO SMELL NOTED ON GROUND.
